When you have bacterial vaginosis, your medical physician will most likely send you home with a prescription medication that he believes will eliminate it and get you better in no time. One of the prescriptions commonly used for bacterial vaginosis is called Clindamycin.
Every medication has side effects. With Clindamycin, there are several different side effects that you should know about before you start taking the prescription.
With knowledge, you’re always in a position of power. By knowing potential side effects before they occur, you can easily avoid disaster!
By knowing potential side effects before they occur, you are able to spot problems before they become life-threatening.
It’s a lot easier to research something before it goes into your mouth than while you’re writhing in pain with diarrhea on the toilet!
How can you get onto the internet then? It just doesn’t happen!
So with this in mind along with your ultimate preservation of health, let’s go through these top symptoms.
If you notice you’re in the bathroom a lot more frequently than before with loose, runny stools that are not formed, you have identified diarrhea.
Diarrhea is not just increased bowel movements; it’s loose, runny stools that are not formed. It’s not due to what you ate or your nerves. If you’re taking Clindamycin, it’s a side effect.
Nausea and Vomiting
If you start noticing that your stomach feels queasy, it’s not the vitamins that you’ve been taking for several months or the probiotics. You’re not on a ship so it’s not seasickness. This is nausea and if you’re taking Clindamycin, then it’s from the drug.
If you have actually had some episodes where you felt queasy and then threw up, identify this as nausea and vomiting associated with Clindamycin.
Genital Itching and Burning
Bacterial vaginosis is bad enough to cause itching and burning but when you get more itching and burning after taking Clindamycin, then you are experiencing a side effect of the medication. When this side effect shows up, it is a signal that your body’s flora is out of balance even more than it was before.
The burning and itching is indicating that the proper flora have been killed by the medication and now one of the hardy strains of pathogenic bacteria that cause disease is trying to take over. This needs to be stopped immediately so call or visit your doctor.
When you’re on an antibiotic, you should never have more pain. You should only have less pain. If you have more pain, then it indicates that the proper strain of bacteria or microbe causing your illness is not being killed.
Pain is a red flag indicating that the proper flora have been killed and a hardy strain of disease-causing bacteria is being established. You will need medical attention.
Don’t go another day without getting in to see your doctor.
You probably already had a vaginal discharge with bacterial vaginosis. If you develop a new discharge, this indicates that you are having a side effect from Clindamycin for the same reason as in the 2 points above.
Hives, Difficulty Breathing, Chest Tightness,Swelling of the Mouth or Face
If you ever have any of these symptoms, it’s an indication that you are allergic to the prescription medication you are taking.
Don’t mess around with these symptoms; call the doctor. If he’s not in, you may consider having a friend or family member take you to an emergency room or ambulatory care center.
Allergy reactions can be life-threatening. Don’t take a chance. And don’t take another dose of Clindamycin before you go.
Headache is one of the mild side effects from Clindamycin, but nevertheless, it still is real. If you suffered frequently from headaches before, the headaches you get now may actually be increased as a result of Clindamycin.
Side effects can be frightening. A drug is supposed to cure a problem, not cause another, right?
Remember that there are always options for treating bacterial vaginosis.
You don’t have to put up with symptoms while you are overcoming bacterial vaginosis. Try natural remedies and you may just be amazed at their lack of side effects.